# SDR USAA20110107EM005

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180120301
- Part serial: 07T4333
- Condition: Defective
- Location: Cockpit
- Part time: 6,404 hours, 5,418 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE FIRST OFFICER SEAT WILL NOT LOCK IN PLACE.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S SEAT, CLEANED THE SEAT TRACK AND PISTONS.  A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED.
